# SDR CHQ00069

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N277
- Make and model: Emb EMB-145
- Aircraft serial: 145355
- Aircraft time: 2,763 hours, 1,976 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF FOR LAV SMOKE DETECTION WARNING ON RETURN MADE OVERWEIGHT LANDING.  COMPLIED WITH HEAVY LANDING INSPECTION AND TROUBLESHOT THE LAV SMOKE DETECTION SYSTEM.
